# SDR DALA2025082206261

- Difficulty date: August 22, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 24,905 hours, 2,862 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER PRESSURE LOW.   SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (7605649)
